MathSciNet Relay Station
MathSciNet bibliographic data
MR2137010 (2006b:33003) 33B30 (11G55 11M41 33E20)
Freitas, Pedro Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums. Math. Comp. 74 (2005), no. 251, 1425–1440 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement